# SDR AMTA200700149

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6-9 EMERGENCY FLOOR LIGHTING INOPERATIVE.  RECONNECTED WIRE TO LIGHT ASSY AT ROW 6, OPS CHECK GOOD.  (K)
